# SDR CALA2022091602376

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A300*
- Aircraft serial: 487
- Aircraft time: 86,917 hours, 34,362 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 3945129100U1
- Condition: Unserviceable
- Location: Elac 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

F/CTL ALTN LAW REPORTED. NO PRESENT FAULTS POST FLIGHT REPORT FAULTS ALT LAW ELAC 2 IR DATA DISAGREE PERFORMED EFCS 1&2 NO FAULTS PERFORMED IR INTERFACE TEST NO FAULTS AFS TEST NO FAULTS REMOVED AND REPLACED ELAC 2 OPS TEST GOOD NO FAULTS IAW AMM 27-93-34-000-001-A ROTABLE PARTS CHANGE WAS INDICATED - TT # 1917116  SN OFF 1257 COMPUTER, ELEV/  OFF 31-2793-9-0031 1257 ON 31-2793-9-0031 1493
